# SDR XMXR202107230004

- Difficulty date: March 11, 2021
- Submitted: July 23, 2021
- Operation: General aviation
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500119
- Aircraft time: 5,088 hours, 3,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 1847
- Condition: No Test
- Location: Emergency Lights
- Part time: 146 hours, 101 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED REDUCED FREQUENCY CAPACITY CHECK. (3 MONTH INTERVAL)
